Alert archive / New Jersey / Small Craft Advisories in 2025

Small Craft Advisory 59, NWS Philadelphia/Mount Holly

April 28, 2025

NWS Philadelphia/Mount Holly issued this small craft advisory at Apr 28, 2025, 2:06 AM EDT. It took effect at Apr 29, 2025, 12:00 PM EDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Apr 28, 2025, 2:06 AM EDT (06:06 UTC)
In effect from
Apr 29, 2025, 12:00 PM EDT
Expired
Apr 30, 2025, 6:00 AM EDT
In force
18 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

289 
WHUS71 KPHI 280606
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
206 AM EDT Mon Apr 28 2025

ANZ450>453-301000-
/O.NEW.KPHI.SC.Y.0059.250429T1600Z-250430T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
206 AM EDT Mon Apr 28 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TUESDAY TO 6 AM EDT
WEDNESDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 6 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg 
  Inlet to Cape May NJ out 20 nm.

* WHEN...From noon Tuesday to 6 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ454-455-301000-
/O.NEW.KPHI.SC.Y.0059.250429T2200Z-250430T1000Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
206 AM EDT Mon Apr 28 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM TUESDAY TO 6 AM EDT
WEDNESDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  seas 3 to 5 ft expected.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm and Coastal waters from Cape Henlopen to Fenwick 
  Island DE out 20 nm.

* WHEN...From 6 PM Tuesday to 6 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
8 follow-up statements
026 
WHUS71 KPHI 281916
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
316 PM EDT Mon Apr 28 2025

ANZ454-455-291000-
/O.EXT.KPHI.SC.Y.0059.250429T1900Z-250430T1000Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
316 PM EDT Mon Apr 28 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM TUESDAY TO 6 AM
EDT WEDNESDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and seas 
  3 to 5 ft expected.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm and Coastal waters from Cape Henlopen to Fenwick 
  Island DE out 20 nm.

* WHEN...From 3 PM Tuesday to 6 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450>453-291000-
/O.CON.KPHI.SC.Y.0059.250429T1600Z-250430T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
316 PM EDT Mon Apr 28 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO
6 AM EDT WEDNESDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 6 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg 
  Inlet to Cape May NJ out 20 nm.

* WHEN...From noon Tuesday to 6 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

MPS
849 
WHUS71 KPHI 290434
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1234 AM EDT Tue Apr 29 2025

ANZ430-431-291800-
/O.EXB.KPHI.SC.Y.0059.250429T1600Z-250429T2300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
1234 AM EDT Tue Apr 29 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EDT
THIS EVENING...

* WHAT...South to southwest winds 15 to 20 kt with gusts up to 25
  kt and a moderate chop expected.

* WHERE...Delaware Bay.

* WHEN...From noon today to 7 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ454-455-291800-
/O.EXT.KPHI.SC.Y.0059.250429T1600Z-250430T1000Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1234 AM EDT Tue Apr 29 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 6 AM EDT
WEDNESDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  3 to 5 ft expected.

* WHERE...Coastal waters from Cape May NJ to Fenwick Island DE 
  out 20 nm.

* WHEN...From noon today to 6 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450>453-291800-
/O.CON.KPHI.SC.Y.0059.250429T1600Z-250430T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
1234 AM EDT Tue Apr 29 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM
EDT WEDNESDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 6 ft expected.

* WHERE...Coastal waters from Sandy Hook to Cape May NJ out 20 
  nm.

* WHEN...From noon today to 6 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
812 
WHUS71 KPHI 290702
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
302 AM EDT Tue Apr 29 2025

ANZ450>455-292100-
/O.CON.KPHI.SC.Y.0059.250429T1600Z-250430T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
302 AM EDT Tue Apr 29 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM
EDT WEDNESDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 6 ft expected.

* WHERE...The New Jersey and Delaware Atlantic coastal waters.

* WHEN...From noon today to 6 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-292100-
/O.CON.KPHI.SC.Y.0059.250429T1600Z-250429T2300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
302 AM EDT Tue Apr 29 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM
EDT THIS EVENING...

* WHAT...South to southwest winds 15 to 20 kt with gusts to 25 kt
  and a moderate chop expected.

* WHERE...Delaware Bay.

* WHEN...From noon today to 7 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
592 
WHUS71 KPHI 291633
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1233 PM EDT Tue Apr 29 2025

ANZ450>455-300800-
/O.CON.KPHI.SC.Y.0059.000000T0000Z-250430T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1233 PM EDT Tue Apr 29 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 6 ft.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 6 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-292300-
/O.CON.KPHI.SC.Y.0059.000000T0000Z-250429T2300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
1233 PM EDT Tue Apr 29 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

* WHAT...South winds around 15 kt with gusts up to 25 kt and a 
  moderate chop.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 7 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Staarmann
936 
WHUS71 KPHI 292235
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
635 PM EDT Tue Apr 29 2025

ANZ430-431-300200-
/O.EXT.KPHI.SC.Y.0059.000000T0000Z-250430T0200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
635 PM EDT Tue Apr 29 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...South winds around 15 kt with gusts up to 25 kt and a 
  moderate chop.

* WHERE...Delaware Bay.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450>455-300800-
/O.CON.KPHI.SC.Y.0059.000000T0000Z-250430T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
635 PM EDT Tue Apr 29 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and
  seas 4 to 6 ft.

* WHERE...The Atlantic coastal waters off New Jersey and Delaware. 

* WHEN...Until 6 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
686 
WHUS71 KPHI 300053
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
853 PM EDT Tue Apr 29 2025

ANZ430-431-300200-
/O.CAN.KPHI.SC.Y.0059.000000T0000Z-250430T0200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
853 PM EDT Tue Apr 29 2025

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and seas will continue to diminish overnight.

$$

ANZ450>455-301000-
/O.CON.KPHI.SC.Y.0059.000000T0000Z-250430T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
853 PM EDT Tue Apr 29 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 6 ft.

* WHERE...The Atlantic coastal waters off New Jersey and Delaware.  

* WHEN...Until 6 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
050 
WHUS71 KPHI 300727
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
327 AM EDT Wed Apr 30 2025

ANZ450>455-301000-
/O.CON.KPHI.SC.Y.0059.000000T0000Z-250430T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
327 AM EDT Wed Apr 30 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY
THIS MORNING...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 4 to 6 ft.

* WHERE...New Jersey and Delaware Atlantic coastal waters. 

* WHEN...Until 6 AM EDT early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
547 
WHUS71 KPHI 300949
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
549 AM EDT Wed Apr 30 2025

ANZ450>455-301100-
/O.EXP.KPHI.SC.Y.0059.000000T0000Z-250430T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
549 AM EDT Wed Apr 30 2025

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM EDT EARLY THIS
MORNING...

Winds and seas will continue to diminish. Therefore, the Small
Craft Advisory will be allowed to expire at 6 AM EDT.

$$

Johnson

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Apr 28, 12:49 AM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Apr 28, 12:49 AM EDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1249 AM EDT Mon Apr 28 2025

.SYNOPSIS...
High pressure over the Great Lakes builds into the region tonight,
before shifting to our south and east Monday into Monday night.
A warm front arrives on Tuesday, followed by a cold front by
Wednesday morning. High pressure briefly returns for Wednesday
night into Thursday. Another low pressure system tracks to our
north on Friday with a cold front crossing through early on
Saturday. High pressure builds back in by Sunday.

&&

.NEAR TERM /THROUGH TODAY/...
As of 1245 AM, the winds have diminished quite a bit therefore
the main change with this update was to lower the wind speeds
faster than previously.

Otherwise, an upper trough with shortwave energy over the
Northeast will depart as surface low pressure over eastern
Canada tracks east and into the western Atlantic Ocean waters.
Meanwhile, surface high pressure centered over the Great lakes
and Ohio Valley will build east, and will be centered over the
Appalachians by Monday morning, then will be off the Mid-Atlantic
and Delmarva Peninsula coasts by Monday afternoon.

Skies will be clear tonight and sunny on Monday with strong
subsidence over the area.

With clear skies and light winds, can expect decent radiational
cooling conditions to develop in the favored areas away from
the urban centers. Lows tonight will generally be in the 40s,
and will be at or several degrees below normal for this time of
the year.

Winds become variable into Monday morning, then become southwest
at 5 to 10 mph inland, and then sea breezes will develop near
the coasts and will track as far west as the I-95 corridor.
Behind the sea breeze, winds will be south near 10 mph.

Temperatures return to above normal levels as return flow sets up.
Highs will be in the low to mid 70s, which are several degrees above
the seasonal average for this time of the year.

&&

.SHORT TERM /TONIGHT THROUGH WEDNESDAY/...
Upper level ridge continues to build over the area on Monday night
before the ridge axis crosses through on Tuesday. Upper flow then
becomes mostly zonal through Wednesday as an upper trough passes
well to our north across Canada. At the surface, high pressure will
be located off the Mid-Atlantic coast through Tuesday with the
return of southerly flow. A warm front will lift north of the area
late on Tuesday, followed by a cold front on Wednesday that will
eventually stall over the Delmarva.

Clear/sunny skies are expected for Monday night into the first half
of Tuesday, before clouds increase ahead of approaching frontal
system. Light southerly flow will keep temps at bay for Monday night
with lows in the mid 40s to low 50s. Will begin to see some stronger
southerly breezes on Tuesday upwards of 25 mph which will help
advect warmer air further north. High temperatures should top out in
the mid 70s to low 80s. By Tuesday night, a warm front will be
lifting north of the area allowing dew points to rise from the 40s
into the 50s. In addition to the increase in moisture and cloud
cover, this will keep temperatures very mild for Tuesday night as we
await the cold frontal passage early Wednesday. There still looks to
be some chance for showers Tuesday night, especially up in the
Poconos, therefore kept the mention of slight chance to low chance
PoPs (20-30%). As per the latest SPC outlook for Day 3, a Marginal
Risk has been added for the Poconos for Tuesday-Tuesday night. For
Wednesday, the front will cross through much of the region before
'washing out' and stalling around the Delmarva. The airmass behind
the front really lacks any cold air behind it, instead it will knock
dew points down. In wake of the front, a dry west-northwest breeze
will be in place with highs in the mid 70s to low 80s, although 60s
in the higher elevations. Overall, a benign but warm weather period
is in store for the short term.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
Summary...Mild to warm temperatures with a couple chances for
showers and/or thunderstorms.

Synoptic Overview...A brief mid/upper ridge builds overhead on
Thursday followed quickly by another upper-level trough on Friday
which will close off and settle over northern New England through
Sunday. At the surface, high pressure temporarily builds in for
Wednesday night as it slides by to our north on Thursday. Low
pressure tracks into southern Canada on Friday with a cold front
crossing through the area late Friday night into Saturday. High
pressure then returns for the second half of the weekend.

For Wednesday night and Thursday...The stalled frontal boundary will
start to lift back northward Wednesday night as a warm front and
some showers could develop in advance of that, however chances are
low at this point. Surface high pressure is forecast to slide by to
our north on Thursday. As the flow veers from southeast to
southwest, warm air advection gets underway especially as a warm
front arrives. Lows will be in the 40s/50s with highs in the upper
60s to upper 70s.

For Thursday night through Friday night...The increasing isentropic
lift in advance of an approaching upper-level trough may result in
some showers late Thursday and especially Thursday night. At least
some elevated instability cannot be ruled out. The aforementioned
upper-level trough drives surface low pressure across the Great
Lakes and southern Canada on Friday, and this pulls a cold front
across our area for Friday night. Increasing forcing for ascent tied
to this incoming upper-level trough and cold front should result in
an increase in showers for a time. Some thunder is possible given
enough instability as our region is forecast to be in the warm
sector along with more humid conditions. Temperatures will be very
mild with highs on Friday in the upper 70s to mid 80s with lows at
night in the 50s/60s.

For Saturday and Sunday...In wake of the cold front, warm
temperatures will cool some over the weekend and return back to near-
normal levels with mostly dry conditions.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Overnight...VFR. Northwest winds near 5 knots to light and variable
to even locally calm. High confidence.

Monday...VFR. North-northwest winds around 5 knots in the morning,
becoming southwest around 5 knots near/after 16z. Sea breeze
should affect KACY and KMIV in the afternoon, and a bay breeze
should affect KILG in the afternoon. Moderate confidence.

Monday night...VFR. Winds becoming light and variable to locally
calm. High confidence.

Outlook...

Tuesday and Wednesday...VFR. A slight chance of a rain shower
or thunderstorm on Tuesday night at KRDG/KABE, otherwise, no
significant weather expected.

Wednesday night through Thursday...VFR. No significant weather
expected.

Thursday night through Friday...Sub-VFR conditions possible with
scattered showers and possibly an isolated thunderstorm.

&&

.MARINE...
Sub-SCA conditions through Monday, with winds shifting to more
southerly during Monday.

Outlook...

Monday night...No marine headlines expected. Fair weather.

Tuesday through Tuesday night...SCA conditions likely especially in
the late afternoon and evening due to wind gusts around 25 kt and
seas around 4-6 feet. Fair weather outside of SCA conditions.

Wednesday through Thursday night...No marine headlines expected.
Fair weather through Thursday with a chance for showers and
thunderstorms on Thursday night.

Friday...SCA conditions possible due to seas around 5 feet. A chance
for rain showers.

&&

.FIRE WEATHER...
Conditions will be very dry on Monday, however the winds will
be much lighter. Min RH values will be 20 to 30 percent. Light
north winds Monday morning will become southwest 5 to 10 mph in
the afternoon. Sea breezes near coastal areas as well, with
speeds near 10 mph. Given the much lighter winds that are
forecast, the risk for rapid fire spread is much less.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

SYNOPSIS...DeSilva
NEAR TERM...Cooper/Gorse/MPS
SHORT TERM...DeSilva/Gorse
LONG TERM...DeSilva/Gorse
AVIATION...DeSilva/Gorse
MARINE...Cooper/DeSilva/MPS
FIRE WEATHER...PHI

Nearby

Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.